IMPORTANT NOTE: All in-person attendees at this meeting will be required to show proof of vaccination (bring your vaccination card or any app you use to show proof). If you have an exception that prevents you from being vaccinated, we will ask you to participate remotely. In accordance with the new masking guidelines issued by the CDC and the current masking requirements in Maricopa County and the City of Tempe, we will move to a “masks welcome but not required” state.  Let’s do our best to be gracious toward those who choose to wear masks as well as those who choose to go maskless. One way we can do that is to carry a mask with us even if we are not normally wearing one, so that when we meet with someone who prefers to wear a mask we can choose to accommodate that person’s preference, even if we’re personally comfortable going without a mask.

Actions

XSEDE Quarterly Meeting Action Items and Decision Recording

Preparation



Registration

Meeting Registration:

Logistics

Dates:

Location:

Tempe Mission Palms

60 East Fifth Street 
Tempe, AZ 85281
(480) 894-1400

www.missionpalms.com

and Zoom - Zoom coordinates sent by Outlook meeting invitation or available here.

Hotel Reservations: Book your room by March 3: https://www.hyatt.com/en-US/group-booking/PHXDT/G-KU4L

Rate: $235/night plus tax & hospitality fee


Transportation (DRAFT):

1)   Pick up your luggage at the baggage claim first.

2)   Call Tempe Mission Palms Operator at 480-894-1400 using your personal cell phone or airport pay phone.

3)   Tell the operator what terminal you are located in.

4)   Follow the directions from the operator. 

5)   Tempe Mission Palms vans are white and have the hotel logo on them.  

6)   Shuttle should arrive within a few minutes. 



Agenda

Monday, March 7th

Zoom coordinates

Room: Abbey South


Type

Time (MST)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Plenary A

5:00 PM

10 MinWelcomeJohn Towns N/AAll

Plenary A

20 MinPM&R Update Leslie Froeschl All
Parallel A5:30 PM60 MinXSEDE Finance Update (Status of Project/subaward finances, current risks for spend down of award.)Ron PayneL1s, L2s, BusOps; all as interested
Plenary A6:30 PM30 MinFuture of the Campus Champions ProgramDana BrunsonAll
Dinner7:30-9:30 PM2 hours

Dinner: Culinary Dropout

149 S. FARMER
TEMPE, AZ 85281

N/AN/AAll


Tuesday, March 8th

Plenary & Parallel A Sessions

Room: Abbey South

Zoom coordinates

Parallel B Sessions

Room: Abbey North

Zoom coordinates

Type

Time (MST)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Breakfast6:30-8:00 AM60 mins Breakfast (Room: Conferee/Cloister)N/AN/AAll
Parallel A8:00 AM120 minsCEE-BP Lessons Learned Writing SessionLinda Akli

Closed Session: Jay AlamedaJohn Holly , Dawn Hunter, Je'aime Powell

Focus Group (no room assigned)8:00 AM60 minsLongitudinal Study Focus Group for PM&RJustina Jackson (eval team)N/A

PM&R: Those in-person in Tempe, please participate in this session from your hotel room.  

Zoom coordinates:

https://gatech.zoom.us/j/4254497335?pwd=ZWc5bzlmbm5GaW84dVl2L0NpOVFHdz09

Meeting ID: 425 449 7335
Passcode: 756554

Focus Group (no room assigned)9:00 AM60 minsLongitudinal Study Focus Group for all available L3 managersJustina Jackson (eval team)N/A

All available L3s (note that each L3 should attend this session or the L3 afternoon session if possible. If you are NOT able to attend one of these sessions, please inform Justina - justina.jackson@ceismc.gatech.ed):

Those in-person in Tempe, please participate in this session from your hotel room.  

Zoom coordinates: 

https://gatech.zoom.us/j/4254497335?pwd=ZWc5bzlmbm5GaW84dVl2L0NpOVFHdz09

Meeting ID: 425 449 7335
Passcode: 756554

Break10:00 AM15 mins Break (Courtyard West)N/AN/AAll
Parallel A10:15 AM120 minsCEE-WD Lessons Learned Writing SessionLinda Akli
Parallel B10:15 AM60 minsDev Coordination (slides: RAS, XCI)Nathan Tolbert
Interview (no room assigned)10:15 AM60 minsLongitudinal Studies focus group with ECSS L2sJustina Jackson (eval team)N/A

Robert Sinkovits Philip Blood Note: no assigned room. Those participating from Tempe please call in from your hotel room.

Zoom coordinates:

https://gatech.zoom.us/j/91019686308?pwd=ODZ5STJpSStmN0RJZHk3WjUyYzdtQT09

Meeting ID: 910 1968 6308
Passcode: 891017

Interview (no room assigned)11:15 AM60 minsLongitudinal Studies focus group with RAS L2Justina Jackson (eval team)N/A

David Hart Note: no assigned room. Please participate from your hotel room.

Zoom coordinates:

https://gatech.zoom.us/j/93076109345?pwd=MU4vcHFkbk5LWjdNT2tIL3BEVGJXZz09

Meeting ID: 930 7610 9345
Passcode: 353609

Lunch12:15 PM45 mins Lunch (Room: Conferee/Cloister)N/AN/AAll
Parallel A1:00 PM60 minsXSEDE End Game Reporting including metrics, planning work for IPR19John TownsL1, L2, L3, Eval, & PM&R, everyone as interested
Parallel B1:00 PM60 minsLongitudinal Study focus group with XAB, UAC, SPFJustina Jackson (eval team)N/A

Ruth Marinshaw , Emre Brookes , Lisa Arafune

Zoom coordinates: 

https://gatech.zoom.us/j/4254497335?pwd=ZWc5bzlmbm5GaW84dVl2L0NpOVFHdz09

Meeting ID: 425 449 7335
Passcode: 756554  

Parallel A2:00 PM60 mins

2022 Climate Study


Lizanne DeStefanoJohn, L2s/L3s, all interested should attend
Break3:00 PM15 mins Break (Courtyard West)N/AN/AAll
Parallel A3:15 PM60 minsTerminology Task Force UpdateSusan Mehringer
Parallel B3:15 PM60 minsLongitudinal Study Focus Group for all available L3 managersJustina Jackson (eval team)N/A

All available L3s (note that each L3 should attend this session or the L3 morning session if possible. If you are NOT able to attend one of these sessions, please inform Justina - justina.jackson@ceismc.gatech.edu)

Those in-person in Tempe, please participate in this session from your hotel room.  

Zoom coordinates:

https://gatech.zoom.us/j/4254497335?pwd=ZWc5bzlmbm5GaW84dVl2L0NpOVFHdz09

Meeting ID: 425 449 7335
Passcode: 756554

Parallel B4:15 PM60 minsLongitudinal Study Focus Group with CEE L2Justina Jackson (eval team)N/A

Kelly Gaither 

Zoom coordinates:

https://gatech.zoom.us/j/4254497335?pwd=ZWc5bzlmbm5GaW84dVl2L0NpOVFHdz09

Meeting ID: 425 449 7335
Passcode: 756554

Close5:15 PMN/ACloseN/AN/AN/A


Wednesday, March 9th

Parallel A Sessions

Room: Abbey South

Zoom coordinates

Parallel B Sessions

Room: Abbey North

Zoom coordinates

Type

Time (MST)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Breakfast6:30-8:00 AM60 minsBreakfast (Room: Conferee/Cloister)N/AN/AAll
Plenary8:00 AM30 mins

Draft Operations lessons learned (slides)

All
Plenary8:30 AM30 minsDraft ECSS lessons learned for final reportAll
Plenary9:00 AM30 minsDraft XCI lessons learned for final report (slides)All
Plenary9:30 AM30 minsDraft CEE Lessons learned for final reportAll
Break10:00 AM15 minsBreak (Courtyard West)N/A
N/AAll
Plenary10:15 AM30 minsDraft RAS Lessons learned for final report (slides)David HartAll
Plenary10:45 AM30 mins

Draft PgO Lessons learned for final report

Ron PayneAll
Plenary11:15 AM45 minsNext steps on lessons learned processJohn TownsAll
Close

12:00 PM (Grab and go lunches available on Abbey Patio from 11:45-12:30pm)N/AMeeting CloseN/A

Conflicts (Name: Conflict)

Linda Akli, Tuesday Mar 8, 2022: 1:00PM - 2:00PM MST

Jay Alameda: Tuesday, March 8, 2022: 12:00PM-5:30PM MST

Ruth Marinshaw: Tuesday, March 8, 2022:  11:00AM - 1:00PM MST; Wednesday, March 9, 2022: 10:30AM - 11:00AM

Generic Slide Template

XSEDE Google Slides template